# SDR MASA20201215120

- Difficulty date: November 27, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180911
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL DD5 OF PASSENGER DOOR STRUCTURE BETWEEN FORMER 311.75 FRAME 320 WAS REPAIRED, PER EA 79-2020-064 REV IR SECTION 1, PERMANENT REPAIR.
